MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN
Model Number 04V5131
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: (b)(6).All available patient information is included.Additional patient details are not available.An evaluation is in process.A follow up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported false elevated alinity c total bilirubin results for neonates compared to the gasometer (b)(4), radiometer-spectrophotometry).The customer provided the following for four patients: sid: (b)(6): initial = 15.53 mg/dl, repeat 15.96 mg/dl, and gasometer = 11.5 mg/dl; sid: (b)(6): initial = 15.28 mg/dl, repeats = 14.92 mg/dl, 13.25 mg/dl(dil 1:5), 12.43 mg/dl (dil 1:10), & gasometer 11.6 mg/dl; sid: (b)(6): initial = 14.42 mg/dl, and gasometer = 11.2 mg/dl; sid: (b)(6): initial = 15.42 mg/dl, and gasometer = 11.9 mg/dl.There was no reported impact to patient management there was no reported impact to patient management.
 
Additional Manufacturer Narrative
The evaluation of the customer¿s issue included a search for similar complaints, ticket trending review, labeling review, device history record review.A review of tickets determined that there is normal complaint activity for lot 57809uq07.Trending review determined no trend for falsely elevated results for the product.Return testing was not completed as returns were not available.The customer reports that all alinity total bilirubin quality control results are within expected ranges; this appears to be a patient sample specific event.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on all available information no systemic issue or product deficiency was identified.

Brand Name
ALINITY C TOTAL BILIRUBIN REAGENT KIT
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key10979262
Report Number3002809144-2020-01173
Device Sequence Number17208111
Product Code CIG
UDI-Device Identifier00380740158422
UDI-Public00380740158422
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2021
Device Model Number04V5131
Device Catalogue Number04V51-31
Device Lot Number57809UQ07
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/19/2020
Supplement Date Received by Manufacturer12/16/2020
Initial Report FDA Received Date12/09/2020
Supplement Report FDA Received Date01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, AC03189; ALNTY C PROCESSING MODU, 03R67-01, AC03189